# SDR N6WA2025020502

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Part number: SH670372021A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR RH BETWEEN FS969-FS985. REPLACED SECTION OF STR23R IAW CRJ SRM 53-00-03 AND GOJET EO C550-53MR-050
